# SDR AALA20100222CCS01

- Difficulty date: February 21, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- Aircraft time: 49,928 hours, 17,054 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: FW12308
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

MAR - CREW REPORTED DURING TAKEOFF RIGHT ENGINE HAD BIRD STRIKE.  ENGINE PRODUCED LOUD PITCH CHANGE FOLLOWED BY HIGH VIBRATION REDUCED POWER TO MAINTAIN VIBRATION IN NORMAL RANGE VIBRATION CONTINUED TO CLIMB UNTIL POWER SETTING JUST ABOVE IDLE.  EMERGENCY DECLARED FLIGHT RETURNED MAR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 6 AND 7 BLADE.  SYSTEM GROUND CHECK NORMAL OPERATION.
